# SDR DALA2014071504102

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DENT ON EXTERNAL SKIN FRAME 83+2.5 BETWEEN STRINGERS 4 - 5L. REPAIRED IAW SRM A320 53-51-11, TABLE 202, PAGE 204.
